eCite Digital Repository

Repeat Adverse Drug Reactions-related Hospital Admissions in Elderly Australians

Citation

Parameswaran Nair, N and Chalmers, L and Bereznicki, B and Curtain, CM and Connolly, M and Bereznicki, L, Repeat Adverse Drug Reactions-related Hospital Admissions in Elderly Australians, International Society for Pharmacoeconomics and Outcomes Research 22nd Annual International Meeting, 20-24 May 2017, Boston (2017) [Conference Extract]


Preview
PDF (Poster Presentation)
Pending copyright assessment - Request a copy
335Kb
  

Item Details

Item Type:Conference Extract
Keywords:aging, adverse drug reactions
Research Division:Medical and Health Sciences
Research Group:Pharmacology and Pharmaceutical Sciences
Research Field:Clinical Pharmacy and Pharmacy Practice
Objective Division:Health
Objective Group:Specific Population Health (excl. Indigenous Health)
Objective Field:Health Related to Ageing
UTAS Author:Parameswaran Nair, N (Dr Nibu Parameswaran Nair)
UTAS Author:Chalmers, L (Dr Leanne Chalmers)
UTAS Author:Bereznicki, B (Dr Bonnie Bereznicki)
UTAS Author:Curtain, CM (Mr Colin Curtain)
UTAS Author:Bereznicki, L (Professor Luke Bereznicki)
ID Code:120124
Year Published:2017
Deposited By:Pharmacy
Deposited On:2017-08-10
Last Modified:2017-10-23
Downloads:0

Repository Staff Only: item control page